# SDR UIEA2018021300211

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,610 hours, 18,397 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: 43410312001
- Condition: Failed
- Location: Spar Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT SPAR VALVE SWITCH ILLUMINATED.  REMOVED AND REPLACED THE SWITCH,  OPS CHECK GOOD IAW AMM 33-16-02.  REPAIRED A BROKEN WIRE W456-0222-18 AT PIN 6 ON RIGHT SPAR VALVE IAW SWPM 20-10-15. OPS CHECKED GOOD IAW AMM 28-22-00.
